American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34B18) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Kuo-Chih Hung and Shin-Hwa Wang. Global bifurcation and exact multiplicity of positive solutions for a positone problem with cubic nonlinearity and their applications. Trans. Amer. Math. Soc. 365 (2013) 1933-1956.
Abstract, references, and article information   
View Article: PDF

[2] Ryuji Kajikiya. Non-even least energy solutions of the Emden-Fowler equation. Proc. Amer. Math. Soc. 140 (2012) 1353-1362. MR 2869119.
Abstract, references, and article information   
View Article: PDF

[3] Moustafa El-Shahed and H. A. Hassan. Positive solutions of $q$-difference equation. Proc. Amer. Math. Soc. 138 (2010) 1733-1738. MR 2587458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jong-Shenq Guo, Bei Hu and Chi-Jen Wang. A nonlocal quenching problem arising in a micro-electro mechanical system. Quart. Appl. Math. 67 (2009) 725-734. MR 2588232.
Abstract, references, and article information
View Article: PDF

[5] Keng Deng and Cheng-Lin Zhao. Instability of solutions of a semilinear heat equation with a Neumann boundary condition. Quart. Appl. Math. 63 (2005) 13-19. MR 2126566.
Abstract, references, and article information
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia